Results 1 to 12 of 12
Like Tree5Likes
  • 1 Post By Anonymous
  • 1 Post By Randy35
  • 1 Post By junkypoo
  • 2 Post By thefigurehead
Anyone feel like they where on fire the entire time on Subs?
  1. #1
    junkypoo is offline New Member
    Join Date
    Mar 2018
    Posts
    6

    Default Anyone feel like they where on fire the entire time on Subs?

    I was literally on fire. At least i felt like it. My dr. said it was because of the other drugs leaving my system. After 5mo i had to stop. It was hell. Idk if im the only one to experience this. Has anyone had burning toes? Im looking for any similar story to mine..

  2. #2
    junkypoo is offline New Member
    Join Date
    Mar 2018
    Posts
    6

    Default

    Im not trying to imply only burning feet. I am referring to a entire body burning sensation that was constant.

  3. #3
    Anonymous Guest

    Default

    Quote Originally Posted by junkypoo View Post
    I was literally on fire. At least i felt like it. My dr. said it was because of the other drugs leaving my system. After 5mo i had to stop. It was hell. Idk if im the only one to experience this. Has anyone had burning toes? Im looking for any similar story to mine..
    Well no fire, but every other toxic symptom you can think of: acute joint pain, headaches, memory issues, malaise. This drug was poisoning me.

    And no, it was not other drugs leaving my system baloney. I too am on a mission to get the word out because my doc dismissed me when I said I was having acute joint pain. Not okay.
    UncleLeo likes this.

  4. #4
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,102

    Default

    Quote Originally Posted by junkypoo View Post
    I was literally on fire. At least i felt like it. My dr. said it was because of the other drugs leaving my system. After 5mo i had to stop. It was hell. Idk if im the only one to experience this. Has anyone had burning toes? Im looking for any similar story to mine..
    Welcome and thanks for your question.

    I've literally helped at least a hundred people on and off Suboxone in my personal life along with the hundreds I've tried to help on these forums and I've never heard of this burning situation. Sorry, but to the best of my knowledge it has never come up. When you first mentioned burning toes my first thought was perhaps you had diabetic neuropathy or maybe something similar, but then you said it was over your entire body. Very strange. I highly doubt it was other drugs leaving your system. Perhaps a complete medical checkup including labs is in order? Hope you get some answers.

    Randy
    UncleLeo likes this.

  5. #5
    Anonymous Guest

    Default

    When you stopped sub, did the burning go away?

    For me, as soon as I stopped, the joint pain went away.

  6. #6
    Anonymous Guest

    Default

    I wanted to add that it has been suggested to me that Suboxone, similar to morphine, can cause a histamine response. There are a myriad of symptoms associated with histamine, and each individual's response is different. It can particularly attack you "weak spots".

    Histamine can stimulate nerve fibers.

    Histamine sounded pretty plausible to me given my laundry list of symptoms. Did your symptoms subside after cessation?

    Just something to consider and research.

  7. #7
    junkypoo is offline New Member
    Join Date
    Mar 2018
    Posts
    6

    Default

    Quote Originally Posted by 1232 View Post
    When you stopped sub, did the burning go away?

    For me, as soon as I stopped, the joint pain went away.
    Yes it stopped when i got off the drug

  8. #8
    junkypoo is offline New Member
    Join Date
    Mar 2018
    Posts
    6

    Default

    i had rocky mtn spotted fever as an infant. perhaps that was why

  9. #9
    junkypoo is offline New Member
    Join Date
    Mar 2018
    Posts
    6

    Default

    good point. i had rocky mtn spotted fever as in infant.

  10. #10
    junkypoo is offline New Member
    Join Date
    Mar 2018
    Posts
    6

    Default

    Quote Originally Posted by 1232 View Post
    Well no fire, but every other toxic symptom you can think of: acute joint pain, headaches, memory issues, malaise. This drug was poisoning me.

    And no, it was not other drugs leaving my system baloney. I too am on a mission to get the word out because my doc dismissed me when I said I was having acute joint pain. Not okay.
    i agree this is not a miracle drug. it was like a slow poison as you describe. i was surprised there where no posts related to this so i had to post on it
    UncleLeo likes this.

  11. #11
    UncleLeo is offline Advanced Member
    Join Date
    Apr 2015
    Posts
    1,253

    Default

    I think it was great that you posted how you felt. That's exactly what this place is for. If there's one thing we should all be able to agree on here - it's that we all react differently to - well everything.

    So if what you felt was burning - I for one 100% believe you and am glad that it went away. Hopefully you're doing much better.

  12. #12
    thefigurehead is offline Member
    Join Date
    Jan 2018
    Location
    Chicago
    Posts
    417

    Default

    junkypoo -

    Let me just say I am glad you got off the subs, and that the symptoms went away once you quit. I never had any burning feeling when on sub, but I had plenty of other symptoms! Lethargy, low libido, constipation, dry mouth, dehydrated, and many more. I am 35 days off of subs today and I am happy to report all those symptoms subsided. Just goes to show you how powerful the stuff is.
    Beefaroni7272 and UncleLeo like this.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22